# SDR SWIA202266372

- Difficulty date: June 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE CENTER CROSS BEAM AT FRAME 11 CORRODED AS MARKED /      (C-CHECK RO 8/29/2022)    BLENDED COCKPIT FLOOR STRUCTURE CROSS BEAM AT FR 11 2EA LOCATIONS. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-10-10/AD02. ASSET#:TC2-8911 CAL DUE:11-9-22. CUTOUT DAMAGE AND INSTALLED REPAIR AND DOUBLER IAW ETD2022-170-021794 REV A. RESTORED SURFACE PROTECTION IAW SRM 51-23-04,51-23-05,51-23-06. REFERENCE CARD FOR WORK PERFORMED.
